# SDR SWAA2020061281080

- Difficulty date: May 26, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN MAIN EBAY ON INTERCOSTAL SUPPORT ANGLE AT BS 341 STRINGER 23 LEFT.  REPAIRED PER: EA 20-153-00744 REV IR AND ATS ER 20-02660 REV IR.
